Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2007 July-August;73(7-8) > Minerva Anestesiologica 2007 July-August;73(7-8):433-6

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

MINERVA ANESTESIOLOGICA

Rivista di Anestesia, Rianimazione, Terapia Antalgica e Terapia Intensiva


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,036


eTOC

 

CASE REPORTS  


Minerva Anestesiologica 2007 July-August;73(7-8):433-6

Copyright © 2007 EDIZIONI MINERVA MEDICA

lingua: Inglese

Persistent overdose caused by a very small dose of intrathecal morphine in an elderly patient undergoing vaginal hysterectomy: a case report

Rutili A., Maggiani M., Bertelloni C., Molinari D.

Department of Anesthesia and Intensive Care, Massa Hospital, Azienda ASL 1, Massa, Italy


FULL TEXT  


Intrathecal opioid administration is a well established, inexpensive and effective, widely used procedure in the elderly and has well known side effects. We report a case of an elderly woman who received small doses of intrathecal opioids (sufentanil 2.5 µg and morphine 60 µg) for gynecological surgery and thereafter developed severe neurological side effects. She required prolonged treatment with very high doses of naloxone (16 mg).

inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail